Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: Kidney pain.

  1. #1
    NotSmall is offline English Rudeboy
    Join Date
    Aug 2004
    Posts
    5,223

    Kidney pain.

    Despite drinking copious amounts of water and taking 2.5 - 3g vitC a day, for the last 5 days I have had a dull ache in my kidneys. This timing coincides with the increase of my GH dose from 2iu to 4iu, I'm pretty sure the two are unrelated right? - I'm just trying to rule everything out.

  2. #2
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    How do you know the pain is in the kidney and not something else internal??

    Vitamin C actually makes things worse most of the time when it comes to the kidneys.

    Kidney problems is not one of the adverse acciated with GH treatment in the studies done, so it's not very likely at all.

    Go see a doctor and have them run some tests.

  3. #3
    NotSmall is offline English Rudeboy
    Join Date
    Aug 2004
    Posts
    5,223
    Thanks guys, I was pretty confident there was no connection, I just wanted to be sure.

    I don't think it is my back as it is either side, in the same place that I get pain if I take dbol , which is why I don't take orals any more.

    Thanks again guys.

  4. #4
    NotSmall is offline English Rudeboy
    Join Date
    Aug 2004
    Posts
    5,223
    RedBaron - I'm starting to think it might be my back, as the pain has started to move further up my back. Was yours a dull ache? How long did it last?

  5. #5
    NotSmall is offline English Rudeboy
    Join Date
    Aug 2004
    Posts
    5,223
    RedBaron - Thanks bro.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •